# SDR QXEA200701207

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 172 hours, 148 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 1150924
- Part serial: 11509202216
- Condition: Malfunctioned
- Location: Nr 2 Ac Gen
- Part time: 166 hours, 144 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2348: NR 2 AC GEN WOULD NOT COME ON LINE AFTER START.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE PERFORMED RETRIEVAL OF DATA FROM EPCU.  FOUND CODE 28 2AC GCU.  REMOVED AND INSTALLED SERVICEABLE NR 2 AC GEN GCU IAW Q400 AMM 24-21-06-000-801 AND 24-21-06-400-801.  PERFORMED OPS TEST IAW Q400 AMM 24-21-00-710-801.  OPS TEST GOOD.  NR 2 AC GEN COMES ON LINE AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
